# SDR HNAA2020041300130

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,767 hours, 44,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT ABOVE FLIGHT ATTENDANT SEAT INOP. DROPPED MAIN DOOR REGION CEILING PANEL AND FOUND EMERGENCY COURTESY LIGHT CANNON PLUG NOT CONNECTED. RECONNECTED CANNON PLUG AND REINSTALLED MAIN ENTRY REGION CEILING PANEL REF AMM 25-22-04-000/400-801-A. OP CHECK GOOD
